# SDR ASAA1058345

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 22,900 hours, 7,223 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2129320
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844 DZ AFT BRACKET IS CRACKED.  REMOVED AND REPLACED AFT SERVICE DOOR PANEL 844 DZ AFT BRACKET.
